Groups, Geometry, and Dynamics


Full-Text PDF (153 KB) | Metadata | Table of Contents | GGD summary
Volume 8, Issue 3, 2014, pp. 775–788
DOI: 10.4171/GGD/247

Published online: 2014-10-02

Subgroups approximatively of finite index and wreath products

Yves Cornulier[1]

(1) Université Paris-Sud, Orsay, France

In a group,we introduce a notion of subgroup approximatively of finite index, which extends the notion of groups approximable by finite groups. We deduce a characterization of (restricted, permutational) wreath products that are approximable by finite groups.

Keywords: Chabauty topology, profinite topology, space of subgroups, wreath products

Cornulier Yves: Subgroups approximatively of finite index and wreath products. Groups Geom. Dyn. 8 (2014), 775-788. doi: 10.4171/GGD/247